Hi, I recently had lip filler while overseas and Im experiencing tightness around my lip edge and some hard lumps have started to form. Id like to get it reversed or at least checked out to see if anything can be done.
Yes, dermal filler can be reversed but I think it is important for us to work out the cause of the lump. If you could find out what product was used that would be great – call the clinic that treated you and ask what brand and type of filler you used.
Common reasons for lumps after dermal filler include:
- Bruising in the days after treatment. This resolves with just watching and waiting.
- Small lumps of dermal filler accumulating after injection. Sometimes this can occur when treating lips as filler, to some degree, wants to clump together. Massaging tiny lumps can help disperse the filler. If the lump persists we can dissolve the filler using an enzyme called hyaluronadise.
Extremely rare causes for lumpiness after dermal filler treatment:
- Granuloma formation – this is a very rare inflammatory reaction to the dermal filler that has been injected.
Please book an appointment to see us a Cityskin to see let us help